# SDR DALA2016051904071

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1018
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND DOME NUT ON RT CREASE BEAM INTER CHORD, BS 1018. JUST BELOW 2ND WING EXIT.  BLENDED AND FOUND OUT OF LIMITS IAW SRM. FABRICATED, TREATED/PRIMED AND INSTALLED REPAIR IAW SRM.
